| Model Number |
SUTURE ANCHOR, BIO-CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff surgery the anchor broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1927bcf-1, batch 15298095, was returned for investigation.Visual inspection noted that the sutures were returned without the anchor.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is user error, which can be attributed to misalignment during insertion, and/or prying/leveraging of the device.Refer to investigation photos.The complaint allegation is confirmed.